# SDR COEA0801702

- Difficulty date: March 14, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- Engine: Rroyce DART5327R
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2593996444
- Part serial: 3121934
- Condition: Failed
- Location: Lt Compass
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLIGHT NR 7276 ITC TO AFW.  WHILE PREPAIRING FOR DEPARTURE THE CREW DISCOVERED THE CAPT HEADING AND SITUATION INDICATOR (HSI) COMPASS CARD WAS SPINNING ERRATICALLY.  THE CREW REQUESTED TO RETURN TO THE RAMP, UPON WHICH TIME THE HSI COMPASS CARD HAD SEIZED.  LT DIRECTIONAL GYRO WAS REPLACED.  (K)
